# SDR Q2SA20170107288

- Difficulty date: January 7, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 69402654
- Condition: Corroded
- Location: Bs 578-601
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM AREA, INTERNAL SIDE, AFT DME ANTENNA PANEL BETWEEN BS 578 AND 601 WITH CORROSION.  AIRCRAFT GROUNDED.  REPLACED THE SUPPORT CHANNEL IAW SRM 51-10-02 PAR 8, AND DWG 65-45866.
